Global behavior of a three-dimensional linear fractional system of difference equations
Date of Original Version
We investigate the global asymptotic behavior of solutions of the system of difference equations xn+1 = a + xn/b + yn, yn+1 = c + yn/d + zn, zn+1 = e + zn/f + xn, n = 0, 1,..., where the parameters a, b, c, d, e, and f are in (0, ∞) and the initial conditions x0, y0, and z0 are arbitrary non-negative numbers. We obtain some global attractivity results for the positive equilibrium of this system for different values of the parameters. © 2005 Elsevier Inc. All rights reserved.
Journal of Mathematical Analysis and Applications
Kulenović, M. R., and E. Nurkanović. "Global behavior of a three-dimensional linear fractional system of difference equations." Journal of Mathematical Analysis and Applications 310, 2 (2005): 673-689. doi:10.1016/j.jmaa.2005.02.042.